MAUDE Adverse Event Report: KARL LEIBINGER MEDIZINTECHNIK GMBH & CO. KG IPS; PLATE

KARL LEIBINGER MEDIZINTECHNIK GMBH & CO. KG IPS; PLATE
Model Number 60-000-72-09
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/17/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Reference exemption number e2017029.
 
Event or Problem Description
It was reported the ips orthognathic plate broke during placement.A back up plate was available to replace the broken plate and the case was completed.
 
Additional Manufacturer Narrative
An investigation was performed using visual inspection, stereo microscopic inspection, and device history files based on the lot numbers for the broken plate returned.The investigation results conclude that there were no manufacturing or material defects.Reason for breakage could not be ascertained.If further information is obtained that might add value to the contents of the investigation report, an additional follow-up report will be submitted.Case number - (b)(4) encompasses multiple serial numbers.All were reviewed during the device history review.

Brand Name
IPS
Common Device Name
PLATE
Manufacturer (Section D)
KARL LEIBINGER MEDIZINTECHNIK GMBH & CO. KG
kolbinger strabe 10
muhlheim/donau, 78570
GM  78570
MDR Report Key6649534
Report Number9610905-2017-00050
Device Sequence Number1285855
Product Code GXN
UDI-Device Identifier00888118100740
UDI-Public(01)00888118100740
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K062570
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/17/2017
Report Date (Section F) 05/17/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Model Number60-000-72-09
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date05/17/2017
Event Location Hospital
Date Report to Manufacturer05/17/2017
Initial Date Received by Manufacturer 05/17/2017
Supplement Date Received by Manufacturer11/23/2017
Initial Report FDA Received Date06/19/2017
Supplement Report FDA Received Date12/11/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age62 YR